# SDR REXA201100724

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,221 hours, 21,511 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Switch
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON DEPT, REC'D THE LEFT WING OVERHEAT DURING CLIMBOUT.  FOLLOWED QRH. FROM THEN ON, LT WING ANTI-ICE WAS EXTREMELY SLOW TO HEAT.  FOUND BROKEN TANG IN WING A/I CTL SWITCH.  REMOVED AND REPLACED SW & OP CHECK GOOD IAW AMM 30-12-00.  PARTS EFFECTIVITY VERIFIED.
